# SDR SWAA043147

- Difficulty date: October 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 47,490 hours, 47,336 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT WING UPPER RIB CHORD CRACKED AT WBL 135.5, STR 2.  REPAIRED RIB CHORD PER SWA EA.
